# SDR AWXA9700472

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 767-771
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND KEEL BEAM CORRODED AT BS 767 - 771, LBL 7 ON I/B FLANGE.  REPAIRED KEEL BEAM AT BS 767 - 771, LBL 7, I/B FLANGE PER ER 2-53-15-99.
